# SDR REXA2013031700568

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 20,339 hours, 17,603 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4109 (DAY TO MSP) FUEL SMELL IN ACS WHEN BLEEDS ARE TURNED ON FROM APU.  RESIDUAL SMELL REMAINED THROUGHOUT FLIGHT.  CREW NOTED SMELL PRESENT WHEN BLEED SOURCE FROM APU.  SMELL DISSIPATED WITH APU OFF AND ENGINE BLEEDS ON.  COMPLETED LEAK CHECK OF APU AND NOTED NO EXTERNAL LEAKS PRESENT.  VERIFIED SMELL PRESENT WITH APU BLEED ON.  COMPLETED WORKSCOPE ISSUED BY MOTR GROUP.  REPLACED LEFT AND RIGHT COALESCER SOCKS IAW AMM 21-51-13.  PERFORMED LEFT AND RIGHT PACK BURN VIA ENGINE BLEEDS.  NO SMELL NOTED.  PLACED APU WITH INLET DOOR CLOSED ON MEL 49-10-11(C).  MAINTENANCE PROCEDURES COMPLIED WITH.  PLACARDED APU START PANEL.  AIRCRAFT OK FOR SERVICE.
